# SDR CALA2023090402706

- Difficulty date: August 29, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 48,635 hours, 17,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: UNKNOWN
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAR STRAP AROUND NOSE GEAR DOORS AND FWD ACCESORY DOOR BENT AND DEFORMED @ STA 224.8 AND BELOW S-24-R. C/W AVO11125 REV A. AVO 11152 STEP 4&5 ACCOMP RII HFEC SURFACE INSP OF EXPOSED BEAR STRAP PER NTM 6 51-00-00 PRO 23 NO CRACKS FOUND.  STEP 5 ACCOMP RII HFEC HOLE INSP OF EXPOSED BEAR PER NTM PART 6 51-00-00 PR23. CRACK DETECTED SEE PIC ADD EMP:U236095 PER AVO 11152 ACCOMPLISHED STEPS A.1. THRU A.3. MAPPED OUT PER AVO 11152 NEED TO ACCOMPLISH HFEC INSP. PER STEP A.4. PER AVO11152 NEED TO ACCOMPLISH HFEC HOLE PROBE INSP. PER STEP PIC OF BEAR STRAP WITH INDICATION OF CRACK DAMAGE, STRIPPED AND CLEANED BEAR STRAP. A.5. ACP. RII INSPECTION IAW GMM 09-25-05, & AVO11152 ORIG. STEP 7 PER 737 NTM PART 6 51-00-00 PROC. 23 OF EXPOSED BEAR STRAP AREA. AND STEP 8 PER 737 NTM PART 6 51-00-00 PROC. 16 OF OPEN HOLES. NO DEFECTS NOTED AFTER REWORK. ACCOMPLISHED STEP 6 OF AVO COLD WORKED BEAR STRAP. REQUIRE INSPECTION TO ACCOMPLISH STEPS 7-8 OF SAME AVO 11152.
